# SDR DALA104979867

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,562 hours, 65,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 23-26 OF THE CABIN WERE INOPERATIVE. MAINTENANCE REPLACED THE ASSOCIATED FUSE AND INSTALLED NEW BATTERIES IN THE POWER SUPPLY. OPERATIONAL CHECK WAS GOOD.
